Does the Pill Cause Decreased Sex Drive?
Answers: Unfortunately, a side effect that is often associated with the birth control pill is decreased sex drive. This is particularly true of the combined oral contraceptives. Other medications such as pills for high blood pressure, mood stabilizers, and tranquilizers have been shown to decrease both sexual arousal and desire. If you experience decreased sexual desire or arousal while on the Pill, or other medications, talk to your health care provider about using a different oral contraceptive, or other possible alternative medication.
I can do. Ive been on a few pills, i noticed that when i was on certain ones i was very horny, then when i changed to another i just wasnt interested in sex at all. ANother stupid side effect :( Personally, being on The Pill increased my sex drive, as I was less concerned about getting pregnant. :).
I experienced that on the Nuvaring. Convenient, but not for me. It is not uncommon for that to happen.